Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Special Kähler geometry of the Hitchin system and topological recursion
Author: Baraglia, D.
Huang, Z.
Citation: Advances in Theoretical and Mathematical Physics, 2019; 23(8):1981-2024
Publisher: International Press of Boston Inc.
Issue Date: 2019
ISSN: 1095-0761
Statement of
David Baraglia and Zhenxi Huang
Abstract: We investigate the special Kähler geometry of the base of the Hitchin integrable system in terms of spectral curves and topological recursion. The Taylor expansion of the special Kähler metric about any point in the base may be computed by integrating the g=0 Eynard–Orantin invariants of the corresponding spectral curve over cycles. In particular, we show that the Donagi–Markman cubic is computed by the invariant W(0)(3). We use topological recursion to go one step beyond this and compute the symmetric quartic of second derivatives of the period matrix.
Rights: Copyright Status Unknown
DOI: 10.4310/ATMP.2019.V23.N8.A2
Grant ID:
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.